Some surfaces with maximal Picard number
[Quelques surfaces dont le nombre de Picard est maximal]
Journal de l’École polytechnique — Mathématiques, Tome 1 (2014), pp. 101-116.

Le rang ρ du groupe de Néron-Severi d’une variété projective lisse complexe est borné par le nombre de Hodge h 1,1 . Les variétés satisfaisant à ρ=h 1,1 ont des propriétés intéressantes, mais sont assez rares, particulièrement en dimension 2. Dans cette note nous analysons un certain nombre d’exemples, notamment ceux construits à partir de courbes à jacobienne spéciale.

For a smooth complex projective variety, the rank ρ of the Néron-Severi group is bounded by the Hodge number h 1,1 . Varieties with ρ=h 1,1 have interesting properties, but are rather sparse, particularly in dimension 2. We discuss in this note a number of examples, in particular those constructed from curves with special Jacobians.

DOI : https://doi.org/10.5802/jep.5
Classification : 14J05,  14C22,  14C25
Mots clés : Surfaces algébriques, groupe de Picard, nombre de Picard, correspondances de courbes, jacobiennes
@article{JEP_2014__1__101_0,
     author = {Beauville, Arnaud},
     title = {Some surfaces with maximal {Picard} number},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique {\textemdash} Math\'ematiques},
     pages = {101--116},
     publisher = {Ecole polytechnique},
     volume = {1},
     year = {2014},
     doi = {10.5802/jep.5},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jep.5/}
}
TY  - JOUR
AU  - Beauville, Arnaud
TI  - Some surfaces with maximal Picard number
JO  - Journal de l’École polytechnique — Mathématiques
PY  - 2014
DA  - 2014///
SP  - 101
EP  - 116
VL  - 1
PB  - Ecole polytechnique
UR  - http://www.numdam.org/articles/10.5802/jep.5/
UR  - https://doi.org/10.5802/jep.5
DO  - 10.5802/jep.5
LA  - en
ID  - JEP_2014__1__101_0
ER  - 
Beauville, Arnaud. Some surfaces with maximal Picard number. Journal de l’École polytechnique — Mathématiques, Tome 1 (2014), pp. 101-116. doi : 10.5802/jep.5. http://www.numdam.org/articles/10.5802/jep.5/

[Adl81] Adler, A. Some integral representations of PSL 2 (𝔽 p ) and their applications, J. Algebra, Volume 72 (1981) no. 1, pp. 115-145 | Article | MR 634619 | Zbl 0479.20017

[Aok83] Aoki, N. On Some Arithmetic Problems Related to the Hodge Cycles on the Fermat Varieties, Math. Ann., Volume 266 (1983) no. 1, pp. 23-54 Erratum: ibid. 267 (1984) no. 4, p. 572 | Article | MR 722926 | Zbl 0506.14030

[BD85] Beauville, A.; Donagi, R. La variété des droites d’une hypersurface cubique de dimension 4, C. R. Acad. Sci. Paris Sér. I Math., Volume 301 (1985) no. 14, pp. 703-706 | MR 818549 | Zbl 0602.14041

[BE87] Bertin, J.; Elencwajg, G. Configurations de coniques et surfaces avec un nombre de Picard maximum, Math. Z., Volume 194 (1987) no. 2, pp. 245-258 | Article | MR 876234 | Zbl 0612.14031

[Bea13] Beauville, A. A tale of two surfaces (2013) (arXiv:1303.1910, to appear in the ASPM volume in honor of Y. Kawamata)

[Cat79] Catanese, F. Surfaces with K 2 =p g =1 and their period mapping, Algebraic geometry (Copenhagen, 1978) (Lect. Notes in Math.), Volume 732, Springer, Berlin, 1979, pp. 1-29 | MR 555688 | Zbl 0423.14019

[CG72] Clemens, H. C.; Griffiths, P. A. The intermediate Jacobian of the cubic threefold, Ann. of Math. (2), Volume 95 (1972), pp. 281-356 | MR 302652 | Zbl 0214.48302

[DK93] Dolgachev, I.; Kanev, V. Polar covariants of plane cubics and quartics, Advances in Math., Volume 98 (1993) no. 2, pp. 216-301 | Article | MR 1213725 | Zbl 0791.14013

[FSM13] Freitag, E.; Salvati Manni, R. Parametrization of the box variety by theta functions (2013) (arXiv:1303.6495) | MR 3078079

[Gri69] Griffiths, P. A. On the periods of certain rational integrals. I, II, Ann. of Math. (2), Volume 90 (1969), p. 460-495 & 496-541 | MR 260733 | Zbl 0215.08103

[HN65] Hayashida, T.; Nishi, M. Existence of curves of genus two on a product of two elliptic curves, J. Math. Soc. Japan, Volume 17 (1965), pp. 1-16 | MR 201434 | Zbl 0132.41701

[Hof91] Hoffmann, D. W. On positive definite Hermitian forms, Manuscripta Math., Volume 71 (1991) no. 4, pp. 399-429 | Article | MR 1104993 | Zbl 0729.11020

[Kat75] Katsura, T. On the structure of singular abelian varieties, Proc. Japan Acad., Volume 51 (1975) no. 4, pp. 224-228 | MR 376695 | Zbl 0321.14021

[Lan75] Lange, H. Produkte elliptischer Kurven, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II (1975) no. 8, pp. 95-108 | MR 506297 | Zbl 0317.14022

[LB92] Lange, H.; Birkenhake, C. Complex abelian varieties, Grundlehren der Mathematischen Wissenschaften, 302, Springer-Verlag, Berlin, 1992, pp. viii+435 | Article | MR 1217487 | Zbl 1056.14063

[Liv81] Livne, R. A. On certain covers of the universal elliptic curve (1981) (Ph.D. Thesis) | MR 2936887

[Per82] Persson, U. Horikawa surfaces with maximal Picard numbers, Math. Ann., Volume 259 (1982) no. 3, pp. 287-312 | Article | MR 661198 | Zbl 0466.14010

[Rou09] Roulleau, X. The Fano surface of the Klein cubic threefold, J. Math. Kyoto Univ., Volume 49 (2009) no. 1, pp. 113-129 | MR 2531132 | Zbl 1207.14045

[Rou11] Roulleau, X. Fano surfaces with 12 or 30 elliptic curves, Michigan Math. J., Volume 60 (2011) no. 2, pp. 313-329 | Article | MR 2825265 | Zbl 1225.14029

[Sch11] Schütt, M. Quintic surfaces with maximum and other Picard numbers, J. Math. Soc. Japan, Volume 63 (2011) no. 4, pp. 1187-1201 http://projecteuclid.org/euclid.jmsj/1319721139 | MR 2855811 | Zbl 1232.14022

[Shi69] Shioda, T. Elliptic modular surfaces. I, Proc. Japan Acad., Volume 45 (1969), pp. 786-790 | Zbl 0198.26301

[Shi79] Shioda, T. The Hodge conjecture for Fermat varieties, Math. Ann., Volume 245 (1979) no. 2, pp. 175-184 | Article | MR 552586 | Zbl 0403.14007

[Shi81] Shioda, T. On the Picard number of a Fermat surface, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 28 (1981) no. 3, p. 725-734 (1982) | MR 656049 | Zbl 0567.14021

[Sil94] Silverman, J. H. Advanced topics in the arithmetic of elliptic curves, Graduate Texts in Math., 151, Springer-Verlag, New York, 1994, pp. xiv+525 | Article | MR 1312368 | Zbl 0911.14015

[ST10] Stoll, M.; Testa, D. The surface parametrizing cuboids (2010) (arXiv:1009.0388)

[Tod80] Todorov, A. N. Surfaces of general type with p g =1 and (K,K)=1. I, Ann. Sci. École Norm. Sup. (4), Volume 13 (1980) no. 1, pp. 1-21 | Numdam | MR 584080 | Zbl 0478.14030

[Tod81] Todorov, A. N. A construction of surfaces with p g =1, q=0 and 2(K 2 )8. Counterexamples of the global Torelli theorem, Invent. Math., Volume 63 (1981) no. 2, pp. 287-304 | Article | MR 610540 | Zbl 0457.14016

Cité par Sources :